# SDR SWAA2024052277703

- Difficulty date: April 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,329 hours, 18,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: UNKNOWN
- Condition: Loose
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SLIDE PACK COVER FWD RETAINER LOOSE (MARKED)<[01] REMOVED AND REPLACED LOOSE FASTENERS ON FSD SLIDE PACK COVER FWD RETAINER PER SRM 51-40-02-0G-0 STEP 4.;[02] VERIFIED
